# SDR 96UAL900090

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9015U
- Make and model: Boeing 737222
- Aircraft serial: 19053
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Card
- Condition: Bad
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR LEVER WOULD NOT GO PAST NEUTRAL POSITION, RETURNED TO ORD.  *S/D*  THE A-1 AND A-2 LANDING GEAR POSITION INDICATING SYSTEM PROXIMITY CARDS IN THE LANDING GEAR ACCESSORY UNIT WERE FOUND BAD.  REPLACED CARDS, SYSTEM CHECKS OK.
